# SDR CALA2018031400916

- Difficulty date: March 13, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,729 hours, 27,521 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Part number: 146N52882
- Condition: Corroded
- Location: Bs 1637
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF A CORRODED LAVATORY FITTING, FOUND CORROSION AT BS 1637 ON THE BOX BEAM FOR THE LAVATORY FITTING SUPPORT LBL 25.  REMOVED AND REPLACED THE BOX BEAM IAW SRM 51-40-02, PAR 4, AND 7.
